# SDR IPXA2016020798984

- Difficulty date: February 7, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 46,679 hours, 15,029 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585613
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DAMAGED. FABRICATED A  NEW FLOOR PANEL IAW EO B767-5320-9693-I.
